Fillers and Vaccine




If you have had dermal fillers within the last six months or less, you may be at risk for developing facial swelling following the administration of the Covid-19 vaccine.


Vaccinations and viral illnesses cause an increased immune response and in turn, this can cause an inflammatory reaction in the area that was previously injected. Some signs and symptoms may present as localized swelling, redness, and tenderness.


Treatment for this may consist of antihistamines and possibly steroids. Thus far, all cases resolved within days after treatment with antihistamines and/or steroids.


If you plan or are planning to receive the Covid-19 vaccine please refrain from booking a dermal filler procedure at least a couple weeks post-vaccine.

Recent Posts

See All
  • Instagram
  • Twitter
  • Facebook

Copyrights © 2020 All Rights Reserved by Bared Monkey Inc.

Terms and Conditions / Privacy Policy